# SDR USAA2011122000010

- Difficulty date: December 5, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK INDICATIONS WERE FOUND IN THE EMERGENCY EXIT HATCH DOOR 834 SEGMENT NR 1 (BOTH FRAME SEGMENTS).  REPLACED EMERGENCY EXIT HATCH DOOR 834 SEGMENTS IAW EO 5210Y228.
